Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: tanking Zo

Posted by Elizabeth on October 5, 2001, at 13:01:34

In reply to Re: tanking Elizabeth, posted by Zo on October 3, 2001, at 16:43:11

> Do *you* have any idea/intuition why the seizure?

No, except maybe the desipramine could have something to do with it (as a contributing factor, not as the entire cause).

-e


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[80360]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:79309
URL: http://www.dr-bob.org/babble/20010927/msgs/80360.html